# SDR USAA2013082800010

- Difficulty date: August 22, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 42,105 hours, 15,358 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001100
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FLOORBEAM AT FR 66, -Y1292.  REPLACED FLOORBEAM IAW SRM 51-42-11 & 51-75-12.
